# SDR SWAA2021061679203

- Difficulty date: June 1, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Condition: Corroded
- Location: Bs 787-796
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR-TO-SIDEWALL SUPPORT WEB; BS 787-796; WL 160 ; / BLENDED CORROSION ON ACB FLOOR TO SIDEWALL SUPPORT WEB BS 787-792; RBL 22; WL 160. BLENDED 1'X1'X.020'; ORIGINAL THICKNESS IS .063'. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.;INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT WEB BS 787-792; RBL 22; WL 160 IAW SRM 51-40-02-0G-0; DWG# 146A8320.;LOCATED; DRILLED; DEBURRED NEW ACB FLOOR TO SIDEWALL SUPPORT WEB BS 787-792; RBL 22; WL 160 IAW SRM 51-40-05-0G-0; DWG# 146A8320. OK TO INSTALL;REMOVED SUPPORT WEB BS 787-792; RBL 22; WL 160 IAW SRM 51-40-02-0G-0;VERIFIED LOCATE; DRILL; DEBURR OF NEW ACB FLOOR TO SIDEWALL SUPPORT WEB IAW SRM 51-40-02 AND DWG 146A8320 OK TO INSTALL;VERIFIED SRM REFS AND OUT OF LIMITS STATEMENT; VERIFIED REMOVAL OF PART PER SRM 51-40-02;VERIFIED ALL WORK COMPLETE;VERIFIED INSTALLATION OF NEW ACB FLOOR TO SIDEWALL SUPPORT WEB BS 787-792; RBL 22; WL 160 IAW SRM 51-40-02; DWG# 146A8320.
